Journal of Nonlinear Mathematical Physics

Volume 8, Issue 4, November 2001, Pages 518 - 533

On Anomalies in Classical Dynamical Systems

Authors
Francesco TOPPAN
Corresponding Author
Francesco TOPPAN
Available Online 11 December 2006.
DOI
https://doi.org/10.2991/jnmp.2001.8.4.6How to use a DOI?
Abstract
The definition of "classical anomaly" is introduced. It describes the situation in which a purely classical dynamical system which presents both a lagrangian and a hamitonian formulation admits symmetries of the action for which the Noether conserved charges, endorsed with the Poisson bracket structure, close an algebra which is just the centrally extended version of the original symmetry algebra. The consistency conditions for this to occur are derived. Explicit examples are given based on siple two-dimensional models. Applications of the above scheme and lines of further investigations are suggested.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 4
Pages
518 - 533
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.4.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Francesco TOPPAN
PY  - 2006
DA  - 2006/12
TI  - On Anomalies in Classical Dynamical Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 518
EP  - 533
VL  - 8
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.4.6
DO  - https://doi.org/10.2991/jnmp.2001.8.4.6
ID  - TOPPAN2006
ER  -